Repositorio de producción científica de la Universidad de Sevilla

A lower bound for the equilateral number of normed spaces

Mostrar el registro sencillo del ítem

dc.creator Swanepoel, Konrad J. es
dc.creator Villa Caro, Rafael es
dc.date.accessioned 2016-06-03T10:35:42Z
dc.date.available 2016-06-03T10:35:42Z
dc.date.issued 2008
dc.identifier.citation Swanepoel, K.J. y Villa Caro, R. (2008). A lower bound for the equilateral number of normed spaces. Proceedings of the American Mathematical Society, 136 (1), 127-131.
dc.identifier.issn 0002-9939 es
dc.identifier.issn 1088-6826 es
dc.identifier.uri http://hdl.handle.net/11441/41853
dc.description.abstract We show that if the Banach-Mazur distance between an n-dimensional normed space X and ℓ n∞ is at most 3/2, then there exist n + 1 equidistant points in X. By a well-known result of Alon and Milman, this implies that an arbitrary n-dimensional normed space admits at least e c √ log n equidistant points, where c > 0 is an absolute constant. We also show that there exist n equidistant points in spaces sufficiently close to ℓ n p , 1 < p < ∞. es
dc.description.sponsorship South African National Research Foundation es
dc.description.sponsorship Dirección General de Enseñanza Superior es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher American Mathematical Society es
dc.relation.ispartof Proceedings of the American Mathematical Society, 136 (1), 127-131.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.title A lower bound for the equilateral number of normed spaces es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/acceptedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.projectID 2053752 es
dc.relation.projectID BFM2003-01297 es
dc.relation.publisherversion http://dx.doi.org/10.1090/S0002-9939-07-08916-2
dc.identifier.doi 10.1090/S0002-9939-07-08916-2
idus.format.extent 5 p. es
dc.journaltitle Proceedings of the American Mathematical Society es
dc.publication.volumen 136 es
dc.publication.issue 1 es
dc.publication.initialPage 127 es
dc.publication.endPage 131 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41853
Tamaño: 126.7Kb
Formato: PDF

Este registro aparece en las siguientes colecciones

Mostrar el registro sencillo del ítem